# SDR DXTA2021122754200

- Difficulty date: December 26, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N428QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500485
- Aircraft time: 2,443 hours, 1,865 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NLG LANDING GEAR EXTENSION: WHEN THE LANDING GEAR WAS EXTENDED ON FINAL APPROACH  THE NOSE GEAR DID NOT EXTEND.   BOTH OF THE MAINS WERE GREEN, BUT THE NOSE WAS YELLOW WITH A RED LANDING GEAR SWITCH DISAGREE CAS MESSAGE.  APPROXIMATELY ONE MINUTE LATER DURING THE GO AROUND THE NOSE GEAR LOUDLY EXTENDED AND INDICATED GREEN.  WE DECLARED AN EMERGENCY AND LANDED UNEVENTFULLY. // SIGNOFF// PERFORMED CONTACT CENTER RECOMMENDATIONS. PERFORMED 10 GEAR SWINGS. BLED HYDRAUUCS. NO CAS MESSAGES RELATING TO THE LANDING GEARS ACTIVE. CONTACT CENTER RECOMMENDS SIGNING OFF AND MONITORING. MCC ELECTS TO SIGN OFF PER CONTACT CENTER RECOMMENDATIONS. NO FURTHER DEFECTS NOTED. ALL WORK DONE IAW EMB-505 AMM
